# SDR SWAA2017011011091

- Difficulty date: January 3, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 27,620 hours, 16,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 531000024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD FRAME ANGLE CRACKED AT BS 294.5, RBL 55.  REPAIRED ANGLE IAW SRM.
